# SDR DALA2022080805399

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 68,393 hours, 25,359 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2350677) DURING INSPECTION FOUND LH HORIZONTAL STABILIZER LEADING SKIN BETWEEN LE STA 206.23 AND LE STA 221.23 WITH SEVERAL GOUGES. LH HORIZONTAL STABILIZER LEADING EDGE SKIN. LE STA 206.23 AND LE STA 221.28 WAS REPAIRED IAW B737-800 SRM 55-10-01-1A.
